# SDR HNAA2017112100378

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 53,802 hours, 63,529 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT PAINT.  REMOVED AND REPLACED THE WEATHER RADAR R/T, OPS CHECKED GOOD IAW MM 34-41-01. OK FOR SERVICE.
